Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 117, NWS Atlanta, GA

April 4, 20114 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 4, 2011, 10:52 PM EDT for 4 counties in Georgia. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 10:52 PM EDT (02:52 UTC)
Expired
Apr 4, 2011, 11:45 PM EDT
In force
53 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Cherokee County, GA, Cobb County, GA, Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 11:15 PM EDTTSTM WND DMGKennesaw, GACOBB COUNTY 911 REPORTED SEVERAL DOWNED TREES AND POWERLINES IN THE KENNESAW AREA.
Apr 4, 11:20 PM EDTTSTM WND DMGKennesaw, GACOBB COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES AND POWERLINES IN THE AUSTELL AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 5:55 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WUUS52 KFFC 050252
SVRFFC
GAC057-067-117-121-050345-
/O.NEW.KFFC.SV.W.0117.110405T0252Z-110405T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 PM EDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN COBB COUNTY IN NORTH CENTRAL GEORGIA
  FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 1145 PM EDT

* AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM FREE HOME TO 12 MILES SOUTHWEST OF
  ACWORTH...MOVING SOUTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MOUNTAIN PARK...CUMMING...MILTON...ALPHARETTA...ROSWELL AND JOHNS
  CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP ALONG THIS LINE OF THUNDERSTORMS AT ANY TIME. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3433 8425 3434 8401 3431 8393 3429 8393
      3419 8400 3419 8405 3415 8409 3404 8414
      3399 8425 3395 8474 3408 8474 3408 8466
      3420 8466 3429 8455 3434 8443 3438 8433
      3438 8426
TIME...MOT...LOC 0251Z 343DEG 12KT 3426 8429 3390 8478

$$
1 follow-up statement
444 
WWUS52 KFFC 050333
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT MON APR 4 2011

GAC057-067-050342-
/O.CAN.KFFC.SV.W.0117.000000T0000Z-110405T0345Z/
CHEROKEE GA-COBB GA-
1133 PM EDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COBB AND CHEROKEE
COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA. 

LAT...LON 3431 8394 3431 8393 3428 8393 3427 8395
      3420 8400 3419 8405 3415 8409 3403 8415
      3399 8425 3398 8437 3434 8403 3433 8399
TIME...MOT...LOC 0332Z 266DEG 26KT 3426 8386 3399 8422

$$

GAC117-121-050345-
/O.CON.KFFC.SV.W.0117.000000T0000Z-110405T0345Z/
FORSYTH GA-FULTON GA-
1133 PM EDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHEASTERN FULTON AND FORSYTH COUNTIES...

AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR CUMMING TO ROSWELL...MOVING 
EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING
FOR NORTHERN GEORGIA. 

&&

LAT...LON 3431 8394 3431 8393 3428 8393 3427 8395
      3420 8400 3419 8405 3415 8409 3403 8415
      3399 8425 3398 8437 3434 8403 3433 8399
TIME...MOT...LOC 0332Z 266DEG 26KT 3426 8386 3399 8422

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:30 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 4, 9:30 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT MON APR 4 2011

.UPDATE...
MONITORING LINE OF THUNDERSTORMS AS IT PUSHES THROUGH NORTHWEST
GEORGIA. TEMPERATURES COOLING QUICKLY AS SQUALL MOVES
THROUGH...AND HAVE TRIED TO ACCOUNT FOR THAT IN THE EVENING GRIDS.
HAVE MADE A FEW MINOR TWEAKS TO WEATHER GRIDS TO INDICATE WHERE
THE SEVERE POTENTIAL EXISTS OVERNIGHT. WILL BE MAKING PERIODIC
GRID UPDATES AS WE CANCEL COUNTIES OUT OF THE WATCH. NO
SIGNIFICANT UPDATES ARE EXPECTED AT THIS TIME.

31

&&

.PREV DISCUSSION... /ISSUED 758 PM EDT MON APR 4 2011/

..WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY EVENING...
..TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
//ISSUED AT 341 PM EDT MON APR 4 2011//
CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM
THE EAST COAST OF TX TO THE EASTERN GREAT LAKES STATES. THIS PLUME
IS ASSOCIATED WITH A LARGE AND VERY STRONG FRONTAL SYSTEM THAT IS
EXPECTED TO MOVE ACROSS THE ENTIRE EASTERN SEABOARD OVER THE NEXT
24 HOURS. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM
MOVING INTO NW GA AROUND 00Z-03Z TUE...AND MOVING OUT OF THE STATE
AROUND 12-15Z TUE. MOIST SOUTHERLY WINDS HAVE INCREASED
SIGNIFICANTLY ACROSS THE REGION AHEAD OF THIS FRONT WITH DEWPOINTS
MAINLY IN THE 60S ACROSS THE STATE. THESE STRONG SOUTHERLY WINDS
ARE ALSO HELPING TO ADVECT IN CAPES IN THE 1000-1500 J/KG RANGE THIS
AFTERNOON. TAKE ALL OF THIS AND ADD A STRENGTHENING LOW LEVEL JET
BRINGING IN 50-80KT 0-6KM SHEAR BY 00Z...AND YOU HAVE AN ATMOSPHERE
PRIMED FOR SEVERE THUNDERSTORMS TO DEVELOP. MAIN STORM MODE
CONTINUES TO LOOK LIKE QLCS... WITH THE MAIN THREAT BEING DAMAGING
WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. ONCE THIS SYSTEM MOVES
THROUGH...HIGH PRESSURE BUILDS IN FROM THE TX GULF COAST. THE RIDGE
STAYS OVER THE SOUTHEASTERN U.S. THROUGH THE END OF THE WEEK.

LONG TERM /THURSDAY THROUGH MONDAY/...
//ISSUED AT 341 PM EDT MON APR 4 2011//
AS MENTIONED ABOVE...THE HIGH PRESSURE RIDGE STAYS OVER THE REGION
THROUGH THE END OF THE WEEK. THERE IS A DEVELOPING CLOSED LOW
CENTER THAT MOVES EAST OUT OF THE CENTRAL PLAINS WED NIGHT AND
INTO THE MID ATLANTIC STATES BY FRI AFTERNOON/EVENING. THERE IS A
WEEK FRONT THAT TRIES TO SWEEP THROUGH GA FRI...BUT AS IT PUSHES
INTO THE ESTABLISHED RIDGE...IT DIMINISHES GREATLY. FOR NOW WILL
CONTINUE WITH SLIGHT CHANCE POPS ACROSS THE STATE FOR FRI/SAT.
THE RIDGE CONTINUE TO ROTATE JUST OFF THE GA/FL COAST THROUGH THE
WEEKEND. THERE ARE A FEW WEAK WAVES THAT MOVE THROUGH THE RIDGE
BUT THEY SHOULD BE WEAK ENOUGH TO ONLY INCREASE THE CLOUD COVER.

AVIATION...
00Z UPDATE...
TIMING TOOL INDICATES LINE OF SHRA/TSTM WILL MOVE ACROSS ATL BETWEEN
04-07Z THIS EVENING. EXPECT PREVAILING -SHRA TO MOVE INTO ATLANTA
AREA AROUND 02-03Z AHEAD OF THE LINE OF STORMS...WHICH SHOULD LOWER
CIGS TO AROUND 040-060 FT AT THAT TIME. EXPECT FROPA AT ATL AROUND
06-08Z THIS EVENING WITH MVFR CIGS (BKN015) AT ATL BY 06-07Z IF NOT
SOONER. MVFR CIGS WILL PERSIST THROUGH 14-15Z TUE...THEN EXPECT SKC
BY 18Z. TIGHT PRESSURE GRADIENT SUPPORTS WIND GUSTS TO 25-30KTS FROM
THE SW AHEAD OF THE FRONT DURING THE EVENING... THEN FROM THE NW
AFTER FROPA THROUGH 20-21Z TUE. EXPECT SKC AND DIMINISHING NW WINDS
BY LATE TUE AFTERNOON AND CONTINUING THROUGH WED MORNING.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE WINDS.
MEDIUM TO HIGH CONFIDENCE CIGS/WEATHER.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          48  64  36  74 / 100  10   0   5
ATLANTA         45  59  40  70 / 100  10   0   5
BLAIRSVILLE     46  60  32  69 / 100  10   5   5
CARTERSVILLE    45  59  33  72 / 100  10   5   5
COLUMBUS        48  64  40  74 /  90   5   0   5
GAINESVILLE     46  62  39  71 / 100  10   5   5
MACON           50  67  34  73 / 100  10   0   5
ROME            46  61  34  73 / 100   5   5   5
PEACHTREE CITY  46  60  30  70 / 100  10   0   5
VIDALIA         58  67  40  72 /  90  50   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

TORNADO WATCH UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN...
MERIWETHER...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...
SOUTH FULTON...TOWNS...TROUP...UNION...WALKER...WHITE...
WHITFIELD.

&&

31
Hazardous weather outlook, Apr 4, 9:24 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT MON APR 4 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060130-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
924 PM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
A FEW SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA THIS EVENING AND OVERNIGHT. STRONG GUSTY WINDS WILL ALSO
CONTINUE THROUGH TONIGHT.

.SYNOPSIS...
A STRONG COLD FRONT WILL PUSH INTO NORTHWEST GEORGIA THIS
EVENING... THEN ACROSS THE STATE OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS...LARGE HAIL AND
FREQUENT LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE
GREATER SEVERE THUNDERSTORM THREAT THIS EVENING WILL OCCUR ALONG
AND NORTH OF A WEST POINT TO MCDONOUGH TO COMMERCE LINE... THEN
THE THREAT SHIFTS SOUTH OF THAT LINE AFTER MIDNIGHT. GUSTY
SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE APPROACHING COLD
FRONT... THEN STRONG NORTHWEST WINDS WILL OCCUR BEHIND THE FRONT.
AS A RESULT... A WIND ADVISORY HAS BEEN POSTED FOR NORTH AND
CENTRAL GEORGIA THROUGH TUESDAY AFTERNOON. REFER TO THE LATEST
WIND ADVISORY STATEMENT FOR MORE INFORMATION.

.DISCUSSION...
A STRONG STORM SYSTEM WILL MOVE ACROSS THE DEEP SOUTH OVERNIGHT.
A STRONG MID LEVEL JET WILL PRODUCE HIGH SHEAR AND MODERATE CAPE
VALUES OVER GEORGIA DURING THE EVENING AND OVERNIGHT HOURS. THIS
WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS...
LARGE HAIL AND FREQUENT LIGHTNING BEING THE MAIN THREAT. THE
STRONG LOW LEVEL WIND SHEAR ALSO INDICATES THE POTENTIAL FOR AN
ISOLATED TORNADO. THE SEVERE STORM THREAT WILL GREATLY DIMINISH
ACROSS NORTH GEORGIA SHORTLY AFTER MIDNIGHT...AND ACROSS CENTRAL
GEORGIA BETWEEN 5 AM AND 7 AM TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY...MAINLY
ACROSS PORTIONS OF NORTH GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS REQUESTED THROUGH TONIGHT. SUBMIT REPORTS OF
SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Apr 4, 10:21 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND DMG     5 SW ELLIJAY            34.65N 84.56W
04/04/2011                   GILMER             GA   BROADCAST MEDIA

            MULTIPLE REPORTS FROM WSB-TV ABOUT DAMAGE TO BUILDINGS
            DUE TO STORMS WITH PEOPLE TRAPPED IN THE ROSE GARDEN
            SECTION OF GILMER COUNTY.

&&

RGARCIA
Local storm report, Apr 4, 10:26 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     2 SE ADAIRSVILLE        34.34N 84.91W
04/04/2011                   BARTOW             GA   COUNTY OFFICIAL

            BARTOW COUNTY 911 RELAYED REPORTS OF SEVERAL TREES AND
            POWERLINES DOWN COUNTYWIDE.

&&

RGARCIA
Local storm report, Apr 4, 10:29 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND DMG     4 ESE MORGANTON         34.86N 84.17W
04/04/2011                   FANNIN             GA   PUBLIC

            PUBLIC REPORTED SEVEN TREES DOWN AND DAMAGE TO A CHICKEN
            COOP 4 MILES ESE OF MORGANTON.

&&

AGIBBS
Local storm report, Apr 4, 10:30 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     4 ESE MORGANTON         34.86N 84.17W
04/04/2011                   FANNIN             GA   PUBLIC

            PUBLIC REPORTED SEVEN TREES DOWN AND DAMAGE TO A CHICKEN
            COOP 4 MILES ESE OF MORGANTON.

&&

AGIBBS
Local storm report, Apr 4, 10:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TSTM WND DMG     CEDARTOWN               34.01N 85.25W
04/04/2011                   POLK               GA   COUNTY OFFICIAL

            POLK COUNTY 911 RELAYED REPORTS OF 3 DOWNED TREES TO THE
            NORTH AND EAST OF CEDARTOWN. A TREE TOOK DOWN A POWERLINE
            CAUSING POWER OUTAGES.

&&

RGARCIA
Local storm report, Apr 4, 10:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 PM EDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             BURNT HICKORY RIDGE     34.02N 84.85W
04/04/2011  E1.75 INCH       PAULDING           GA   COUNTY OFFICIAL

            PAULDING COUNTY 911 RELAYED A REPORT OF GOLF BALL SIZED
            HAIL NEAR THE MCCLENDON CREEK SUBDIVISION.

1040 PM     TSTM WND DMG     5 W DALLAS              33.92N 84.93W
04/04/2011                   PAULDING           GA   COUNTY OFFICIAL

            PAULDING COUNTY 911 RELAYED REPORTS OF SEVERAL TREES
            DOWNED ALONG THE BUCHANAN HIGHWAY.

&&

RGARCIA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:26 PM EDTSevere Thunderstorm WarningFFCDade, Walker49 min
Apr 4, 8:43 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker62 min
Apr 4, 9:09 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield51 min
Apr 4, 9:15 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk45 min
Apr 4, 9:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield43 min
Apr 4, 9:27 PM EDTSevere Thunderstorm WarningFFCBartow48 min
Apr 4, 9:45 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union45 min
Apr 4, 9:54 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk51 min
Apr 4, 9:56 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens, White49 min
Apr 4, 10:03 PM EDTSevere Thunderstorm WarningFFCHaralson42 min
Apr 4, 10:29 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding46 min
Apr 4, 10:44 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, White46 min
Apr 4, 10:59 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup31 min
Apr 4, 11:10 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Fulton65 min
Apr 4, 11:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Heard45 min
Apr 4, 11:27 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson48 min
Apr 4, 11:31 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett44 min
Apr 4, 11:33 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Meriwether, Troup57 min
Apr 4, 11:50 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot55 min
Apr 4, 11:52 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale, Walton38 min
Apr 4, 11:59 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Monroe, Pike, Spalding and 1 more46 min
Apr 5, 12:14 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe61 min
Apr 5, 12:22 AM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster53 min
Apr 5, 12:28 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Rockdale, Walton47 min
Apr 5, 12:41 AM EDTSevere Thunderstorm WarningFFCButts, Chattahoochee, Crawford, Jasper, Jones, Lamar and 5 more49 min
Apr 5, 12:48 AM EDTRiver Flood WarningFFCDade15 hr
Apr 5, 12:59 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter46 min
Apr 5, 1:08 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam52 min
Apr 5, 1:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Peach and 2 more63 min
Apr 5, 1:16 AM EDTSevere Thunderstorm WarningFFCWebster14 min
Apr 5, 1:28 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren47 min
Apr 5, 1:30 AM EDTSevere Thunderstorm WarningFFCWilkes45 min
Apr 5, 1:44 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Macon, Pulaski and 2 more46 min
Apr 5, 1:57 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Johnson, Laurens, Washington63 min
Apr 5, 2:11 AM EDTSevere Thunderstorm WarningFFCWilkinson19 min
Apr 5, 2:12 AM EDTSevere Thunderstorm WarningFFCHancock, Warren33 min
Apr 5, 2:31 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski, Telfair, Wheeler, Wilcox59 min
Apr 5, 2:55 AM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Laurens, Washington35 min
Apr 5, 3:09 AM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen66 min
Apr 5, 3:29 AM EDTSevere Thunderstorm WarningFFCJohnson16 min
Apr 5, 6:10 AM EDTRiver Flood WarningFFCForsyth3 hr
Apr 5, 3:25 PM EDTFrost AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 72 more18 hr
Apr 5, 3:25 PM EDTFreeze WarningFFCFannin, Towns, Union18 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.